Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fourier type and complex interpolation


Author: Mario Milman
Journal: Proc. Amer. Math. Soc. 89 (1983), 246-248
MSC: Primary 46E35; Secondary 42B30, 46M35
DOI: https://doi.org/10.1090/S0002-9939-1983-0712631-X
MathSciNet review: 712631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using Fourier type arguments we provide a very simple proof of recent results on complex interpolation of $ {H^p}$ spaces and martingale $ {H^p}$ spaces. The same method gives a new result on complex interpolation of Sobolev spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 42B30, 46M35

Retrieve articles in all journals with MSC: 46E35, 42B30, 46M35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0712631-X
Keywords: Fourier type, $ {H^p}$ spaces, Sobolev spaces, interpolation spaces
Article copyright: © Copyright 1983 American Mathematical Society